# SDR REXA2014082700867

- Difficulty date: August 27, 2014
- Submitted: September 5, 2014
- Operation: Air carrier
- Aircraft: N934XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15198
- Aircraft time: 15,017 hours, 9,447 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Cowling
- Condition: Worn
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 1 ENG AFT CORE COWL SHOWS WEAR DAMAGE AT PYLON INTERFACE AREA.  REPAIRED NR 1 ENG AFT CORE COWL IAW SRM TASK 54-13-00-201-006-A01.
